# SDR AALA202511103435

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 34,789 hours, 14,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL AFTER PUSHBACK. MAINTENANCE SERVICED R1 DOOR DAMPER AMD EMERGENCY OPERATION CYLINDER PER AMM 52 -70-00.
